ent-icon
Snoring problem
I am facing snoring problem from few days. I am on antidepressants also and hypothyroid problem. Because of antidepressants by weight is rapidly gaining. Snoring issue feel me embarrassing. How to stop snoring. Pls suggest any solution.
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vinay S Bhat
ENT/ Otorhinolaryngologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Snoring occurs because of passage of air through a collapsed upper airway which occurs when you sleep. When air passes in such an narrow airway it will produce sound which is known as snoring. In your case sudden weight gain seems like cause for snoring. You need to reduce weight before going for any other type of treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.